# SDR CA120307003

- Difficulty date: March 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Propeller: Mcauly 1A103TCM
- System (JASC): 6100 · Propeller System
- Part: Plate
- Part number: B7287
- Condition: Damaged
- Location: Propeller
- Part time: 3,751 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE STEEL PROP SECURING PLATE IS BENDING, THE BOLT HOLES ARE BEING DAMAGED BY THE BOLT.  EVERY 100 HR INSP THE PROP BOLTS NEED TO BE TORQUED BECAUSE THEY ARE LOOSE. THIS PART HAS BEEN SENT FOR SUPPORT FOR ANALYSIS.  THE OWNERS HAVE BEEN RE-TORQUEING THE BOLTS THAT ATTACH THE PROP VIA THIS RING EVERY 100 HR INSPECTION AND REPLACING THIS PART EVERY ANNUAL DUE TO DAMAGE.  IT SEEMS THE METAL IS TOO SOFT, ALLOWING THE BOLTS TO START TO PULL THROUGH. THERE IS AN AD FOR THIS PART, AD 2010-04-05, HOWEVER IT HAS A 700 HR LIMITATION, WE BELIEVE THE AD IS NOT ADDRESSING THIS PROBLEM ADEQUATELY.
